# SDR IPXA2023091894186

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 321A040SS
- Condition: Cracked
- Location: Rh Pylon 424cr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH PYLON ACCESS PANEL 424CR UPPER FWD CORNER SUPPORT PLATE HAS CRACKREMOVED, FABRICATED AND REPLACED IAW SRM 15-40-21
